# SDR SWAA2021021125167

- Difficulty date: October 21, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS747 TO BS 767 AT LEVEL STRINGER 25R WL 259.1 AFT CARGO COMPARTMENT / REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS 747 TO BS767 AT LEVEL STRINGER 25R WL 259.1 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #146A7502 REV AND DWG #146A7500 REV A
